MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; INTERNAL SPINAL FIXATION PROCEDURE KIT, REUSABLE

NUVASIVE, INC. RELINE; INTERNAL SPINAL FIXATION PROCEDURE KIT, REUSABLE
Model Number 10000481
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
A revision case, surgeon removed a 7.5x55mm reline screw and wanted to replace with an 8.5x55 screw.Tapped with 7.5 tapas the doc always under sizes by 1mm.Advanced the screw about 40/55mm into the pedicle and the screw became so incredibly tight it wouldn¿t move any further.The surgeon had no luck reversing the screw with the reline mas red handle, so attempted a shank driver for more leverage with a t-handle.Driver tip completely broke off inside the shank.We were unable to back the screw completely out.Attempted to put a short rod and set screw inside the tulip to helicopter the screw out, had to snap the towers off.Rod was loose inside the tulip, assuming the driver that broke off was preventing a rigid connection and therefore unable to lock the tulip into a rigid state.We suggested to take the endoscope and look directing into the tulip to see if we could remove the broken driver piece and then retry the rod and helicopter method.The surgeon decided not to.A spine removal set was available for the procedure.
 
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.

Brand Name
RELINE
Common Device Name
INTERNAL SPINAL FIXATION PROCEDURE KIT, REUSABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24592929
Report Number2031966-2026-00044
Device Sequence Number9495401
Product Code LXH
UDI-Device Identifier00887517511782
UDI-Public00887517511782
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10000481
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown